# SDR REXA2016030200420

- Difficulty date: March 2, 2016
- Submitted: March 24, 2016
- Operation: Air carrier
- Aircraft: N8896A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7896
- Aircraft time: 23,810 hours, 20,987 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLIP OTBD OF RBL 27 & FS 484 IS CRACKED.  R & R CLIP AT RBL 27 & FS 484 IAW REO 601R-53-41-059.
